Bipolar Depression

Bipolar depression refers to continuous changes in an individual's mood, from happiness to sadness. It is a mental health condition. It usually occurs due to depression.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am getting mental images of the past for the ten months. Why?

Query: Hello doctor, I have been suffering from what I think are mental problems since last year. To give you some context, I went abroad for studies, and I felt extremely lonely and miserable there. After a year, I was suffering from sleep problems. However, one day, I had confusing thoughts, just before ...  Read Full »


Dr. Prathap

Answer: Hi, Welcome to icliniq.com. This problem you are facing is a mental illness for sure. The description of your symptoms seems that it is a serious issue, as it has been persistent for the past 10 months. The problem you are facing is probably visual hallucinations or illusions, which are a part of ps...  Read Full »

What does personality disorder NOS mean?

Query: Hello doctor, I am feeling extremely distressed, as I have just discovered through my physician, that in the past I have been given two diagnoses and not been told about one of them. One is bipolar disorder, which I am aware of, but the other is personality disorder NOS, and I have no idea what this...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. In my opinion, do not get distressed by a diagnosis which you were unaware of till now, as an improvement in your symptoms is the most important. What matters is that, with treatment, were your symptoms under control. The categorical diagnosis should not affect you o...  Read Full »

How to taper drug doses to reduce withdrawal symptoms and control anxiety and depression?

Query: Hello doctor, My 28 year old son is being treated for bipolar disorder and depression. He has been on and off antidepressants since he was 16 years old due to high anxiety issues. He just started with 50 mg Serquiler one to two tablets at night, 600 mg Gabapentin thrice a day, 20 mg Paxil once a day...  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to icliniq.com. Seroquel (Quetiapine) and Oxcarbazine (Oxcarbazepine) are indicated in bipolar disorder as both have mood stabilizing properties. Paxil (Paroxetine) and Gabapentine (Gabapentin) are used in anxiety or depression. As you mentioned that Paxil was used in the highest...  Read Full »

Is tablet Tegretol and Paxil good for my depression, or do I need a better medication?

Query: Hello doctor,I am a 57-year-old male with a long-term history of depression with OCD, bipolar disorder, and self-diagnosed with a borderline personality disorder. I am taking tablet Tegretol 400 mg and Paxil 60 mg. I have had remarkable effects with it, so I continued taking Paxil and Tegretol three...  Read Full »


Dr. Awadhesh P. Singh Solanki

Answer: Hello, Welcome to icliniq.com. I can completely understand your current situation. You are having a relapse of OCD (obsessive-compulsive disorder) triggered by a sexual incident. I would suggest restarting Paxil (Paroxetine) and Tegretol (Carbamazepine). However, doses should be smaller initiall...  Read Full »

After taking medicines for depression, my cousin remains drowsy. Why?

Query: Hi doctor, My 22 year old cousin has been feeling depressed, easily irritable, and anxious for past few months. He also smokes 5 to 6 cigarettes per day. We consulted a psychiatrist last week, and he prescribed some medicines. After taking these medications he is feeling drowsy, and he says that his...  Read Full »


Dr. Prashant Gohil

Answer: Hi, Welcome to icliniq.com. I have seen the attached prescription (attachment removed to protect patient identity). The medicines which are prescribed for your cousin are antidepressants, mood stabilizer, and multivitamins. As you have told that your cousin is feeling depressed, irritable,...  Read Full »

I wake up every day with a heavy head and dizziness. Why?

Query: Hi doctor,I wake up with a heavy head, headache, and drowsiness. It seems tough to do anything in the morning. But, I feel more energetic in the evening. Why?  Read Full »


Dr. Alon Seifan

Answer: Hi, Welcome to icliniq.com. Many things can cause morning fatigue. If you snore at night, you may have a condition called sleep apnea or otherwise known as obstructive sleep apnea. This causes a lack of oxygen and can cause people to feel drowsy during the day. However, this would not explain w...  Read Full »

How to identify a person having bipolar spectrum?

Query: Hi doctor,How to diagnose and treat bipolar II? How is it different from bipolar I? How do you identify people on the bipolar spectrum? What are the biggest misconceptions about Bipolar II? Is it the same thing as bipolar depression? Kindly explain me.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. Alike any psychiatric disorders, diagnosis of bipolar disorder is completely based on the history. This is elaborated from the patient, family members, colleagues and significant others. There are set of symptoms and the history need to suggest the presence of a cert...  Read Full »

Is it necessary to get treatment in a hospital for a patient with depression and bipolar personality?

Query: Hi doctor, My dad went into a kind of depression last year. It has been a year now, and he still has not come out of it. Nor have there been signs of improvement. During the earlier months, it was just fright and anxiousness. He would cry and stuff. During the middle months, it turned more into a f...  Read Full »


Dr. Basuki Nath Bhagat

Answer: Hello, Welcome to icliniq.com. The symptoms which you have mentioned point towards psychiatric illness. First of all, you should take him to visit the psychiatric doctor. The doctor will examine him thoroughly through medical history, progression of symptoms, duration of symptoms, and other vita...  Read Full »

Please help me with bipolar disorder and depression.

Query: Hi doctor, I am suffering from bipolar disorder. I had depression before and I was taking Cipralex. Due to its overdose, I got bipolar disorder. My problem is overthinking. It drives me badly. Sometimes, it makes me depressed and I cannot do anything due to it. I was taking 750 mg for six months an...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. I understand your concern. Overdose of Cipralex (Escitalopram) does not cause bipolar disorder. You have a possibility that you had depression initially and you started taking Cipralex. After taking treatment, the hidden bipolar disorder got unmasked by using Cipral...  Read Full »

Why am I moved to laugh though I intend to cry?

Query: Hello doctor, I am having an issue that is extremely difficult and bothering me, but my psychiatrist said he has never heard of it, and it is worrying me. I have been diagnosed with BPD, bipolar and OCD. I am 36 years old. I had kidney cancer last year and had surgery. I have been on Seroquel 50 ...  Read Full »


Dr. Aida Abaz Quka

Answer: Hello, Welcome to icliniq.com. I understand your concern and would explain that your symptoms could be related to bipolar disorder. You should know that bipolar disease can lead to episodes of depression and also mania (uncontrolled euphoria or laughter). An obsession could also mimic this situat...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.